MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Complaint was initially reported via e-mail and customer's wife was contacted by telephone.Customer reported that the needles on the 31g syringes were bent.The package was not open or damaged when received by the customer.The customer has been using the product for 2-3 weeks.Customer reported that they had made 7 multi-box purchases of the syringes and had 1 box left; caller was concerned about the last box because there were more of the syringe needles bent in that particular box.Caller confirmed the customer did not use the bent needles; once the protective cover was removed and they had determined they were bent, they had discarded those syringes.The customer feels well and did not report any symptoms.Customer did not claim to be injured when using the syringes and no medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation - customer had returned an empty box of the trueplus single-use insulin syringes.Note 1: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Additional Manufacturer Narrative
Sections with additional information as of 23-apr-2025: h6: updated fda¿s type, findings and conclusions codes.H10: syringes were not returned for evaluation - customer had returned an empty box, scrapped empty box.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-061: improper use/mishandled by end user.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21708268
Report Number1000113657-2025-00107
Device Sequence Number18660129
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887(17)290701(10)NP24138
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP24138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2025
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown